# SDR DALA2020042702302

- Difficulty date: April 26, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 64,837 hours, 25,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7128190) EMERGENCY LIGHTS INOPERATIVE AT SEATS 16D, 17D, 18D AND EXIT SIGNS ABOVE RIGHT SIDE OVERWING DOORS INOPERATIVE. REPLACED BATTERY PACK FOR POWER SUPPLY M1695 PER B737 AMM 33-51-06. EMERGENCY LIGHTS OPS CK GOOD.
